MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, STD., PRIMARY, SIZE4 19MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, STD., PRIMARY, SIZE4 19MM CM
Model Number 385-19-504
Health Effect - Clinical Code Rupture (2208)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to pcl (posterior cruciate ligament) rupture.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a posterior cruciate l igament (pcl) rupture.The previous surgery and the surgery detailed in this investigation occurred 14.5 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.The previous invoice did not contain the item and or lot numbers, therefore; a review of the device history records (dhr) could not be conducted.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to pcl rupture.There were no findings during this investigation that indicate that the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, STD., PRIMARY, SIZE4 19MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8655531
Report Number1644408-2019-00483
Device Sequence Number2600790
Product Code JWH
UDI-Device Identifier00888912118057
UDI-Public(01)00888912118057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number385-19-504
Device Catalogue Number385-19-504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR